# SDR CALA0200521

- Difficulty date: November 2, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N14660
- Make and model: Boeing 737524
- Aircraft serial: 28921
- Aircraft time: 12,273 hours, 6,653 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Ring
- Part number: 6551639237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WHEEL WELL FAIRING SUPPORT RING HAS 16" CRACK. REMOVED AND REPLACED FAIRING RING IAW SRM 51-40-02.
